MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT SZ6/7 HI NECK SEGMENT; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US SUMMIT SZ6/7 HI NECK SEGMENT; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 257003350
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Products presented oxidation.In the email received, came a list of products separated by box.This complaint refers to the products of (b)(6) hospital in box 2.Product: 257003050, lot: mt40695.Product: 257003100, lot: mt44718.Product: 257003150, lot: mt47132.Product: 257003250, lot: mt47299.Product: 257003350, lot: mt45600.Product: 257003400, lot: mt44738.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT SZ6/7 HI NECK SEGMENT
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7663453
Report Number1818910-2018-63768
Device Sequence Number1759115
Product Code LXH
UDI-Device Identifier10603295148463
UDI-Public10603295148463
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2018
Device Catalogue Number257003350
Device Lot NumberMT45600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1